# SDR SWAA2019092437077

- Difficulty date: September 15, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SILL AREA, SUPPORT ANGLE OUTBOARD OF INBOARD CREASE BEAM CORRODED AT FASTENER HOLES BETWEEN BS 304 TO BS 324, RBL 57.  R&R ANGLE IAW DWG AND SRM.
